MathSciNet Relay Station
MathSciNet bibliographic data
MR687637 (85e:35043) 35J60 (35J20)
Coffman, Charles V. An alternate variational principle for $\Delta u-u+\mid u\mid \sp{r-1}{\rm sgn}\,u=0$. Proc. Amer. Math. Soc. 87 (1983), no. 4, 666–670.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement